Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treatment for anxiety and stress - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
User :   hello doc
User :   sir ... i was prescibed deanxit 3 months back for anxiety and mild depression
User :   im 32yr ol m
Doctor :   Ok
User :   first month when i took i was very releived but then i stopped taking it on my own
User :   after 2 weeks i got severe anxiety and panic atatcks
User :   and then consulting a local doctor i started the medication again
Doctor :   Ok
User :   but its been over 1.5 months i havent got much releif
User :   and every 3rd day im getting panic attacks and anxiety pangs
User :   you reckon should i continue with deanxit
User :   and lastly once i started taking lexapro for 20 days and i got severe side effects
User :   so i stopped
Doctor :   Ok I understood what you are going through
Doctor :   What you are undergoing now is a withdrawl of the drug
User :   thx ...please let me know
Doctor :   One should not stop the medication suddenly
User :   but iv continued again
Doctor :   and there are lot of withdrawl effects
User :   okay
Doctor :   The dose may not suffice
Doctor :   Hence my recommendation is the titrate the dose of it discussing with your doctor
User :   you mean increase the dosage
Doctor :   These medications come with certain problems like these
Doctor :   The decision of increasing the dose or changing the drug can be better decided by the doctor who was treating you
User :   okay i got your point
Doctor :   Sometimes the doctor may add another medicine to it, this is just to reduce the symptomss
User :   lastly doc .... i hope these effects which im getting ....are not every harmfull
Doctor :   Once the symptom free period is acheived the doctor can take a decision to slowly withdraw the dose
Doctor :   without getting the symptoms once again
User :   i do take alcohol sometimes which im planning to quit now
Doctor :   So all the neuropschiatric drugs fall under this category
Doctor :   Avoid drinking alcohol while you are on deanxit.
User :   thx doc ...i understand what you are trying to tell me
User :   are these effects which im experiencing harmfull
User :   or should i not worry too much about them
Doctor :   The problems can increase if alcohol is consumed
Doctor :   These are not lifethreatening
Doctor :   but you should have a symptom free life
Doctor :   where you should not get any symptoms
User :   iv been experencing depressive state of mind these days which never happened before
User :   exactly doc
User :   thx
Doctor :   If your symptoms are varied and go to other end of the spectrum the diagnosis changes and the medicines also change
Doctor :   Hence good time to consult the doctor and review it
User :   okay ... thanks a ton doc ...
User :   il definately go to the doc in a few days time
Doctor :   Thank you for consulting me
Doctor :   Bye for now
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor